Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vomiting Tablets - what should I do?
Aug 10, 2011

Hi, I am on Truvada and Kaletra as PEP [first time]. I suffer nausea from a crohn's related condition [I am on Imuran], and this has gotten worse with the new meds. I am affraid of vomiting up the meds as I am close to the edge all the time. The clinic is open for 24 hours to get an emetic. I have been using the motilium I have for the crohn's. Keeping in mind that this is for PEP, What should I do if I vomit after taking Truvada or Kaletra? [I am taking them at slightly different times to minimise the risk of loosing both].

Response from Dr. Henry

Taking with food often helps. Would ask for an anti-emetic when clinic is open. I dont have much confidence that an over the counter antiemetic would be highly effective. Some patients will have less nausea with Pepto--Bismol or the antihistamine found in dramamine (dimenhydrinate). The GI problems associated with those drugs often less over the first several weeks. KH



Previous
Working in the middle of the night while taking Atripla
Next
poz & insomnia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement